# SDR GUUA09270801

- Difficulty date: September 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,582 hours, 32,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LEFT OUTBOARD WING UPPER SKIN TRAILING EDGE HAD CORROSION AND DEBOND BETWEEN WS 121 THROUGH 194.85.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
